Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 36, Pages 2315-2326
http://dx.doi.org/10.1155/S0161171203202131

Cm solutions of systems of finite difference equations

Department of Mathematics, Guangxi University, Nanning 530004, China

Received 25 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinhe Liu, Xiuli Zhao, and Jianmin Ma, “ solutions of systems of finite difference equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 36, pp. 2315-2326, 2003. doi:10.1155/S0161171203202131